# SDR CALA2024040901007

- Difficulty date: April 9, 2024
- Submitted: April 9, 2024
- Operation: Air carrier
- Aircraft: N37018
- Make and model: Boeing 777224
- Aircraft serial: 31680
- Aircraft time: 102,963 hours, 10,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

M/D OVERDOOR L4 EMER LT POWER PACK (M33407) FOUND LOW CAPACITY.  REPLACED OVERDOOR L4 EMERGENCY LT POWER SUPPLY BATTERY PACK AT M33407, CARRIED OUT EMERGENCY LT TEST,RESUTL NORMAL REF AMM 33-51-06-960-802 REV.100
